# SDR ASAA2022110540633

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,523 hours, 16,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9143
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 55,540 hours, 16,586 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ILLUMINATES ON RECALL EXTINGUISHES W/ MASTER RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE AND HAD FLIGHT DECK TRIM VALVE FAULT. ACCOMPLISHED B737-800 FIM 21-62 TASK 832 AND FOUND TCV "V00143" INOP. REMOVED AND REPLACED TCV "V00143" REF B737-800 AMM 21-51-10. OPS CHECK GOOD. LEAK CHECK GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
